# SDR DXTA20080815

- Difficulty date: August 15, 2008
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Aircraft time: 10,295 hours, 8,387 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Terminal
- Condition: Loose
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER WAS ON FOR TWO MINUTES THEN STARTED BLOWING HOT AIR AC LIGHT WAS NOT ON, THEN A BURNING ELECTRICAL ODOR CAME THROUGH THE CABIN SAME ODOR IN HELL HOLE.  VERIFIED PROBLEM, NO LIGHT AND THE COMPRESSOR IS INOP.  INSPECTED THE FREON PALLET AND FOUND OK.  CHECKED SERVICE AND FOUND OK BYPASSED BINARY SWITCH AND STILL FAILED OPENED AFT J-BOX AND FOUND THE CURRENT LIMITER AND 100 AMP CIRCUIT BREAKER AND FOUND GOOD.  VERIFIED POWER OUT OF THE 100 AMP BREAKER.  FOUND THE TERMINAL TO THE MOTOR HAD LOOSE HARDWARE LOOSENED A/C PALLET TO ACCESS HARDWARE CLEANED ALL HARDWARE AND TERMINAL REINSTALLED ALL HARDWARE AND TERMINAL TO LUG. REINSTALLED THE FREON PALLET.  OPS CHECKS GOOD.  RECONFIGURED AIRCRAFT TO ORIGINAL CONDITION.  CLOSED J-BOX COVER.  ALL OPS CHECKS GOOD.  ALL WORK DONE IAW MM 21-52-00.
